# SDR QXEA2013031400717

- Difficulty date: March 14, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Lug
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RUDDER LOWER PCU MOUNT LUG IS CHAFED FROM PCU ROD ENDS.  BLENDED DAMAGE ON MOUNT LUG IAW SRM 55-41-20-02-01, REV 12.  MECHANICALLY MEASURED BLENDED AREA AND RESULTED WITH A REMAINING THICKNESS OF .4015" IAW SRM 55-41-20-02-01, REV 12.  ACCOMPLISHED FPI OF PCU MOUNT LUG AND CONFIRMED AREA OF DAMAGE TO BE CRACK FREE REF NDTM 8.2.0, REV 14.  APPLIED ALODINE, PRIMER AND TOPCOAT TO WORKED AREA IAW SRM 55-41-20-02-01, REV 12.  ALL DAMAGE WAS FOUND TO BE WITHIN LIMITS IAW SRM 55-41-20-02-01, REV 12.
